Commentarii Mathematici Helvetici

, Volume 71, Issue 1, pp 229–242

The classification of compact hyperbolic Coxeterd-polytopes withd+2 facets

Authors

  • Frank Esselmann
    • Fachbereich MathematikUniversität Dortmund
Article

DOI: 10.1007/BF02566418

Cite this article as:
Esselmann, F. Commentarii Mathematici Helvetici (1996) 71: 229. doi:10.1007/BF02566418
  • 33 Views

Abstract

This paper provides a list of all compact hyperbolic Coxeter polytopes the combinatorial type of which is the product of two simplices of dimension greater than 1. Combined with results of Kaplinskaja ([Ka]) this completes the classification of compact hyperbolic Coxeterd-polytopes withd+2 facets.

Copyright information

© Birkhäuser Verlag, Basel 1996